Alert archive / Missouri / River Flood Warnings in 2011

River Flood Warning 100, NWS St. Louis, MO

April 27, 2011Crawford County, Missouri

NWS St. Louis, MO issued this river flood warning at Apr 27, 2011, 9:08 PM CDT for Crawford County, Missouri. It took effect at Apr 28, 2011, 6:38 AM CDT. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Apr 27, 2011, 9:08 PM CDT (02:08 UTC)
In effect from
Apr 28, 2011, 6:38 AM CDT
Expired
Apr 29, 2011, 11:06 AM CDT
In force
28 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Crawford County, MO

The radar

The St Louis radar (KLSX), 97 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Meramec River near Steelville (SEEM7). The gauge peaked at 16.05 ft at Apr 26, 2011, 9:00 PM CDT.

actionminormoderate510152004/2804/2904/30
Action stage
10 ft
Minor stage
12 ft
Moderate stage
20 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07013000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

720 
WGUS43 KLSX 280208
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
908 PM CDT WED APR 27 2011

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI... 

  
               THE MERAMEC RIVER NEAR 

                   ...STEELVILLE AFFECTING CRAWFORD COUNTY

.THIS FLOOD WARNING IS A RESULT OF RUNOFF AND EXCESSIVE RAINFALL.


PRECAUTIONARY/PREPAREDNESS ACTIONS...


TE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS 
AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC055-290208-
/O.NEW.KLSX.FL.W.0100.110428T1138Z-110430T1200Z/
/SEEM7.1.ER.110428T1138Z.110428T1800Z.110429T1200Z.NO/
908 PM CDT WED APR 27 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MERAMEC RIVER NEAR STEELVILLE
* FROM THURSDAY MORNING TO FRIDAY MORNING.
* AT 8:30 PM WEDNESDAY THE STAGE WAS 8.7 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 14.0 FEET TOMORROW MORNING
  AND FALL TO NEAR FLOOD STAGE FRIDAY MORNING. 
* IMPACT...AT 12.5 FEET...THE ENTRANCE GATE TO THE CAMPGROUND AT 
  ONONDAGA CAVE STATE PARK OFF HIGHWAY H BEGINS TO FLOOD.
* IMPACT...AT 12.0 FEET...FLOOD STAGE.  AGRICULTURAL AND RECREATIONAL 
  AREAS ALONG THE RIGHT BANK FLOOD.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     04/28  04/29  04/30  05/01  05/02

MERAMEC RIVER
  STEELVILLE      12.0    8.70      12.1   12.0    8.4    6.3    5.1
3 follow-up statements
864 
WGUS83 KLSX 281555
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1055 AM CDT THU APR 28 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
  

  MERAMEC RIVER

    NEAR STEELVILLE
    NEAR SULLIVAN
    AT PACIFIC
    NEAR EUREKA
    AT VALLEY PARK 
    NEAR ARNOLD

  BIG RIVER AT BYRNESVILLE


.THIS FLOOD WARNING IS A RESULT OF A WEEKS WORTH OF HEAVY RAIN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC055-291555-
/O.EXT.KLSX.FL.W.0100.000000T0000Z-110430T1000Z/
/SEEM7.1.ER.110428T1800Z.110429T0000Z.110429T1000Z.NO/
1055 AM CDT THU APR 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE MERAMEC RIVER NEAR STEELVILLE
* UNTIL FRIDAY.
* AT 10:30 AM THURSDAY THE STAGE WAS 11.2 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO HAVE A SECONDARY CREST NEAR 
  13.0 FEET THIS EVENING AND SHOULD FALL BELOW FLOOD STAGE EARLY 
  FRIDAY MORNING.
* IMPACT...AT 12.5 FEET...THE ENTRANCE GATE TO THE CAMPGROUND AT 
  ONONDAGA CAVE STATE PARK OFF HIGHWAY H BEGINS TO FLOOD.
* IMPACT...AT 12.0 FEET...FLOOD STAGE.  AGRICULTURAL AND RECREATIONAL 
  AREAS ALONG THE RIGHT BANK FLOOD.

$$

MOC055-221-291554-
/O.EXT.KLSX.FL.W.0088.000000T0000Z-110501T0700Z/
/SLLM7.1.ER.110425T0950Z.110429T0600Z.110430T0700Z.NO/
1055 AM CDT THU APR 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE MERAMEC RIVER NEAR SULLIVAN
* UNTIL SATURDAY MORNING.
* AT 10:30 AM THURSDAY THE STAGE WAS 17.5 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 19.7 FEET TONIGHT 
  AND SHOULD FALL BELOW FLOOD STAGE FRIDAY NIGHT.
* IMPACT...AT 20.0 FEET...MODERATE FLOODING BEGINS.  CAMP GROUNDS AND 
  FARM LAND ON LEFT BANK BEGIN TO FLOOD.
* IMPACT...AT 18.3 FEET...THE MERAMEC STATE PARK CAMPGROUND SHOWER 
  FACILITY BEGINS FLOODING.
* IMPACT...AT 17.0 FEET...AT THIS HEIGHT THE ENTIRE ARAPAHO 
  CAMPGROUND WILL BE UNDER WATER.


$$

MOC071-099-291554-
/O.EXT.KLSX.FL.W.0089.000000T0000Z-110502T1330Z/
/PCFM7.1.ER.110427T0400Z.110429T1200Z.110501T1330Z.NO/
1055 AM CDT THU APR 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE MERAMEC RIVER AT PACIFIC
* UNTIL SUNDAY.
* AT 10:30 AM THURSDAY THE STAGE WAS 18.3 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 19.6 FEET FRIDAY 
  MORNING AND SHOULD FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 18.6 FEET...HORNECKER ROAD BEGINS TO FLOOD NEAR THIS 
  HEIGHT.

$$

MOC099-189-291554-
/O.EXT.KLSX.FL.W.0090.000000T0000Z-110503T0018Z/
/ERKM7.2.ER.110426T0811Z.110430T0000Z.110502T0018Z.NO/
1055 AM CDT THU APR 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE MERAMEC RIVER NEAR EUREKA
* UNTIL MONDAY MORNING.
* AT 10:30 AM THURSDAY THE STAGE WAS 25.7 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 28.2 FEET FRIDAY 
  EVENING AND SHOULD FALL BELOW FLOOD STAGE SUNDAY EVENING.
* IMPACT...AT 27.0 FEET...THE LOWEST HOUSE ON WEST SPRING RIVER RANCH 
  ROAD BEGINS FLOODING ON THE LOWER LEVEL.
* IMPACT...AT 26.0 FEET...THE ROUTE 66 STATE PARK ROAD TO THE 
  EQUESTRIAN TRAILHEAD AND TO THE BOAT RAMP IS FLOODED.

$$

MOC099-189-291554-
/O.EXT.KLSX.FL.W.0091.000000T0000Z-110503T1600Z/
/VLLM7.3.ER.110425T0930Z.110430T0600Z.110502T1600Z.NO/
1055 AM CDT THU APR 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE MERAMEC RIVER AT VALLEY PARK
* UNTIL MONDAY.
* AT 10:30 AM THURSDAY THE STAGE WAS 24.7 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 27.4 FEET FRIDAY 
  NIGHT AND SHOULD FALL BELOW FLOOD STAGE MONDAY MORNING.
* IMPACT...AT 27.0 FEET...HIGHWAY 141 AT HIGHWAY 44 BEGINS TO FLOOD.
* IMPACT...AT 26.0 FEET...ASHLAND CHEMICAL PLANT NEEDS TO PULL THEIR 
  PUMPS TO AVOID DAMAGE.
* IMPACT...AT 25.0 FEET...MAJOR FLOODING BEGINS.  AT THIS LEVEL, 
  HOUSES ALONG ROCK ALVA DRIVE (NEXT TO TAPAWINGO GOLF CLUB) START TO
  FLOOD.  ALSO, FENTON GREENWAY PARK IS FLOODED.

$$

MOC099-189-291554-
/O.CON.KLSX.FL.W.0072.000000T0000Z-000000T0000Z/
/ARNM7.2.ER.000000T0000Z.110430T0600Z.000000T0000Z.NO/
1055 AM CDT THU APR 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE MERAMEC RIVER NEAR ARNOLD
* UNTIL FURTHER NOTICE.
* AT 10:30 AM THURSDAY THE STAGE WAS 34.2 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 35.7 FEET EARLY 
  SATURDAY MORNING.
* IMPACT...AT 35.1 FEET...INTERSECTION OF ROMAINE CREEK ROAD AND OLD 
  MISSOURI 141 BEGINS FLOODING.
* IMPACT...AT 35.0 FEET...WATER GETS INTO THE POOL AT SPRINGDALE PARK 
  ON HIGHWAY 141.  ALSO, COVERED BRIDGE RV PARK AND STORAGE BEGINS 
  FLOODING NEAR THIS HEIGHT EAST OF HIGHWAY 141.
* IMPACT...AT 34.5 FEET...WIDMAN PARK ALONG TELEGRAPH ROAD BEGINS 
  FLOODING NEAR THIS HEIGHT.  ALSO, MERAMEC BOTTOM ROAD FLOODS NEAR 
  QUAIL CREEK GOLF CLUB.

$$

MOC099-291554-
/O.EXT.KLSX.FL.W.0079.000000T0000Z-110502T0240Z/
/BYRM7.2.ER.110424T2157Z.110429T1800Z.110501T0240Z.NO/
1055 AM CDT THU APR 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE BIG RIVER AT BYRNESVILLE
* UNTIL SUNDAY MORNING.
* AT 10:30 AM THURSDAY THE STAGE WAS 22.0 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO HAVE A SECONDARY CREST NEAR 
  23.2 FEET FRIDAY AND SHOULD FALL BELOW FLOOD STAGE SATURDAY 
  EVENING.
* IMPACT...AT 22.4 FEET...AT THIS LEVEL, TWIN RIVERS BRIDGE ROAD MUST 
  BE CLOSED.
* IMPACT...AT 20.5 FEET...BURGAN GROVE ROAD BEGINS FLOODING NEAR 
  COTTAGE GROVE ROAD, CUTTING OFF ACCESS TO COTTAGE GROVE ROAD.  
  HIGHWAY W NEAR HOENE SPRING IS CLOSED AS WATER CROSSES THE 
  PAVEMENT.
* IMPACT...AT 20.0 FEET...SOUTH BYRNESVILLE ROAD GOES UNDER WATER 
  NEAR THIS LEVEL.
* IMPACT...AT 19.2 FEET...STATE HIGHWAY BB SOUTHEAST OF CEDAR HILL 
  WILL BE CLOSED NEAR THIS HEIGHT.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     04/29  04/30  05/01  05/02  05/03

MERAMEC RIVER
  STEELVILLE      12.0   11.24      11.7    8.2    6.1    5.0    4.5
  SULLIVAN        15.0   17.48      18.6   14.0    9.9    7.8    6.9
  PACIFIC         15.0   18.34      19.6   18.4   15.3    9.1    5.9
  EUREKA          18.0   25.66      27.6   27.9   22.5   14.3    9.2
  VALLEY PARK     16.0   24.73      26.5   27.4   23.3   17.0   13.1
  ARNOLD          24.0   34.22      35.1   35.7   34.2   32.1   30.6

BIG RIVER
  BYRNESVILLE     16.0   22.05      23.1   20.1   13.3   10.2    8.7
050 
WGUS83 KLSX 290148
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
848 PM CDT THU APR 28 2011

 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
 
  
         THE MERAMEC RIVER NEAR 

               ...STEELVILLE
               ...SULLIVAN
               ...PACIFIC
               ...EUREKA
               ...VALLEY PARK
               ...ARNOLD 


PRECAUTIONARY/PREPAREDNESS ACTIONS...


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS 
AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC055-300148-
/O.EXT.KLSX.FL.W.0100.000000T0000Z-110430T1800Z/
/SEEM7.1.ER.110428T1843Z.110429T0600Z.110429T1800Z.NO/
848 PM CDT THU APR 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE MERAMEC RIVER NEAR STEELVILLE
* UNTIL TOMORROW.
* AT 8 PM THURSDAY THE STAGE WAS 13.1 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 13.5 FEET OVERNIGHT.
  THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* IMPACT...AT 12.5 FEET...THE ENTRANCE GATE TO THE CAMPGROUND AT 
  ONONDAGA CAVE STATE PARK OFF HIGHWAY H BEGINS TO FLOOD.


$$

MOC055-221-300147-
/O.EXT.KLSX.FL.W.0088.000000T0000Z-110501T0630Z/
/SLLM7.1.ER.110425T0950Z.110429T0600Z.110430T0630Z.NO/
848 PM CDT THU APR 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE MERAMEC RIVER NEAR SULLIVAN
* UNTIL SATURDAY MORNING.
* AT 8 PM THURSDAY THE STAGE WAS 18.6 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 19.2 FEET OVERNIGHT.
  THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MORNING.
* IMPACT...AT 20.0 FEET...MODERATE FLOODING BEGINS.  CAMP GROUNDS AND 
  FARM LAND ON LEFT BANK BEGIN TO FLOOD.
* IMPACT...AT 18.3 FEET...THE MERAMEC STATE PARK CAMPGROUND SHOWER 
  FACILITY BEGINS FLOODING.


$$

MOC071-099-300147-
/O.EXT.KLSX.FL.W.0089.000000T0000Z-110502T1300Z/
/PCFM7.1.ER.110427T0400Z.110429T1200Z.110501T1300Z.NO/
848 PM CDT THU APR 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE MERAMEC RIVER AT PACIFIC
* UNTIL SUNDAY MORNING.
* AT 8 PM THURSDAY THE STAGE WAS 19.0 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 19.5 FEET TOMORROW MORNING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 18.6 FEET...HORNECKER ROAD FLOODS.
* IMPACT...AT 18.0 FEET...THE LEFT BANK BEGINS TO OVERFLOW.


$$

MOC099-189-300147-
/O.EXT.KLSX.FL.W.0090.000000T0000Z-110503T0000Z/
/ERKM7.2.ER.110426T0811Z.110430T0000Z.110502T0000Z.NO/
848 PM CDT THU APR 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE MERAMEC RIVER NEAR EUREKA
* UNTIL SUNDAY EVENING.
* AT 8 PM THURSDAY THE STAGE WAS 26.6 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISING TO NEAR 28.0 FEET TOMORROW EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY EVENING.
* IMPACT...AT 27.0 FEET...THE LOWEST HOUSE ON WEST SPRING RIVER RANCH 
  ROAD BEGINS FLOODING ON THE LOWER LEVEL.
* IMPACT...AT 26.0 FEET...THE ROUTE 66 STATE PARK ROAD TO THE 
  EQUESTRIAN TRAILHEAD AND TO THE BOAT RAMP IS FLOODED.


$$

MOC099-189-300147-
/O.EXT.KLSX.FL.W.0091.000000T0000Z-110503T1624Z/
/VLLM7.3.ER.110425T0930Z.110430T0600Z.110502T1624Z.NO/
848 PM CDT THU APR 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE MERAMEC RIVER AT VALLEY PARK
* UNTIL MONDAY MORNING.
* AT 8 PM THURSDAY THE STAGE WAS 25.7 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 27.5 FEET SATURDAY MORNING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY MORNING.
* IMPACT...AT 27.0 FEET...HIGHWAY 141 AT HIGHWAY 44 BEGINS TO FLOOD.
* IMPACT...AT 26.0 FEET...ASHLAND CHEMICAL PLANT NEEDS TO PULL THEIR 
  PUMPS TO AVOID DAMAGE.
* IMPACT...AT 25.0 FEET...MAJOR FLOODING BEGINS.  AT THIS LEVEL, 
  HOUSES ALONG ROCK ALVA DRIVE (NEXT TO TAPAWINGO GOLF CLUB) START TO
  FLOOD.  ALSO, FENTON GREENWAY PARK IS FLOODED.


$$

MOC099-189-300147-
/O.CON.KLSX.FL.W.0072.000000T0000Z-000000T0000Z/
/ARNM7.2.ER.000000T0000Z.110430T1200Z.000000T0000Z.NO/
848 PM CDT THU APR 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE MERAMEC RIVER NEAR ARNOLD
* UNTIL FURTHER NOTICE.
* AT 8 PM THURSDAY THE STAGE WAS 34.5 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 35.4 FEET SATURDAY MORNING 
  THEN BEGIN FALLING.
* IMPACT...AT 35.1 FEET...INTERSECTION OF ROMAINE CREEK ROAD AND OLD 
  MISSOURI 141 BEGINS FLOODING.
* IMPACT...AT 35.0 FEET...WATER GETS INTO THE POOL AT SPRINGDALE PARK 
  ON HIGHWAY 141.  ALSO, COVERED BRIDGE RV PARK AND STORAGE BEGINS 
  FLOODING NEAR THIS HEIGHT EAST OF HIGHWAY 141.
* IMPACT...AT 34.5 FEET...WIDMAN PARK ALONG TELEGRAPH ROAD BEGINS 
  FLOODING NEAR THIS HEIGHT.  ALSO, MERAMEC BOTTOM ROAD FLOODS NEAR 
  QUAIL CREEK GOLF CLUB.
* IMPACT...AT 33.0 FEET...SPRINGDALE PARK FLOODS AT THIS HEIGHT.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     04/29  04/30  05/01  05/02  05/03

MERAMEC RIVER
  STEELVILLE      12.0   13.07      12.9    8.6    6.3    5.3    4.5
  SULLIVAN        15.0   18.59      18.7   13.9    9.7    8.0    7.0
  PACIFIC         15.0   19.04      19.5   18.3   15.2   10.0    6.3
  EUREKA          18.0   26.63      27.6   27.5   21.7   14.2    9.2
  VALLEY PARK     16.0   25.69      26.6   27.5   23.4   17.1   13.2
  ARNOLD          24.0   34.55      34.9   35.4   34.1   32.2   30.5
601 
WGUS83 KLSX 291606
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1106 AM CDT FRI APR 29 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...


  MERAMEC RIVER NEAR STEELVILLE


THIS WILL BE THE LAST STATEMENT FOR THIS EVENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC055-291636-
/O.CAN.KLSX.FL.W.0100.000000T0000Z-110430T1800Z/
/SEEM7.1.ER.110428T1843Z.110429T0530Z.110429T1024Z.NO/
1106 AM CDT FRI APR 29 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE MERAMEC RIVER NEAR STEELVILLE.
* AT 10:30 AM FRIDAY THE STAGE WAS 7.8 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE AT 5:30 AM FRIDAY.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE FALLING TO NEAR 5 FEET 
  BY MONDAY MORNING.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     04/30  05/01  05/02  05/03  05/04

MERAMEC RIVER
  STEELVILLE      12.0    7.81       6.9    5.7    5.0    4.5    4.1

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 27, 6:59 PM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, Apr 27, 6:59 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
659 PM CDT WED APR 27 2011

.DISCUSSION...
/314 PM CDT WED APR 27 2011/

SHOWERS AND STORMS SHOULD CONTINUE INTO THIS EVNG ACROSS SWRN IL
E-SE OF STL AS A STRONG SHORTWAVE NOW OVER N CNTRL AR AND
ASSOCIATED SFC LOW OVER NERN AR MOVE NEWD TOWARDS THE OH VALLEY
REGION. WILL HAVE A BREAK IN THE THREAT FOR RAIN LATE TGT WITH AT
LEAST PARTIAL CLEARING AND BELOW NORMAL TEMPERATURES. THERE WILL
BE A THREAT FOR MAINLY DIURNAL SCATTERED SHOWERS AND A FEW STORMS
MAINLY THU AFTN AS THE MID-UPPER LEVEL LOW NOW OVER ERN MN DROPS
SEWD THROUGH NRN PORTIONS OF IL AND IN. MID LEVEL TEMPERATURES
OVER THE NERN PORTION OF THE FORECAST AREA...ACROSS W CNTRL AND
SWRN IL WILL LEAD TO STEEP LAPSE RATES AND SCATTERED AFTN
CONVECTION. COULD NOT RULE OUT SOME SMALL HAIL AND STRONG WIND
GUSTS WITH A FEW OF THE STORMS. THE THREAT FOR ANY RAIN SHOULD END
THU EVNG AS THE MID-UPPER LEVEL LOW OPENS UP AND MOVES WELL NE OF
THE AREA WITH MID-UPPER LEVEL HEIGHTS OVER MO IL RISING BEHIND
THE UPPER LEVEL TROUGH. WARMER TEMPERATURES...MORE NEAR NORMAL
VALUES ARE EXPECTED FOR FRI A THE SFC/850 MB RIDGE MOVES E OF THE
AREA AND S-SELY LOW LEVEL WINDS BECOME ESTABLISHED. A STRONG
S-SWLY LOW LEVEL JET WILL BRING INCREASING LOW LEVEL TEMPERATURE
AND MOSITURE ADVECTION TO THE AREA LATE FRI NGT AND SAT MRNG WITH
ELEVATED CONVECTION POSSIBLE MAINLY ACROSS NERN MO. THE THREAT FOR
CONVECTION WILL EXPAND TO THE ENTIRE AREA SAT AND SAT NGT AS A
MID-UPPER LEVEL TROUGH MOVES EWD THROUGH THE NRN PLAINS SENDING A
CDFNT SEWD THROUGH OUR AREA. ALTHOUGH THE CDFNT WILL MOVE SE OF
OUR FORECAST AREA BY SUN MRNG THE CHANCE OF SHOWERS WILL CONTINUE
ON SUN INTO SUN NGT...ESPECIALLY OVER THE SERN PORTION OF THE
AREA AS A WEAK SFC WAVE MOVES NEWD ALONG THE FRONT. PREFER THE GFS
MODEL QPF FOR SUN NGT INTO MON OVER THE ECMWF WHICH APPEARS TO
KEEP THE PRECIPITATION GOING TOO LONG BEHIND THE SFC WAVE AND
CDFNT. WILL BE A COOL AND DRY PERIOD MON AND MON NGT WITH BELOW
NORMAL TEMPERATURES.

GKS

&&

.AVIATION...
/658 PM CDT WED APR 27 2011/

VFR CONDITIONS WILL PREVAIL AT THE TAF SITES THRU THE VALID TAF
PERIOD. THERE MAY BE A BRIEF INSTANCE OF MARGINAL CIGS AT THE STL
METRO SITES AT THE START OF THE TAF PERIOD...HOWEVER...AS SYSTEM
SLOWLY PULLS AWAY. LIGHT RAIN WILL ALSO END AT THE STL METRO
SITES BY 01Z. HAVE DECIDED NOT TO MENTION FOG AS CLIMATOLOGICALLY
IS NOT FAVORED WITH A STEADY W SFC WND EXPECTED ALL NIGHT AND
DEWPOINTS TO DROP OFF SIGNIFICANTLY. AN UPPER LEVEL DISTURBANCE
WILL WORK WITH LIMITED MOISTURE ON THURSDAY AFTERNOON TO STIR UP
SOME SHRA/TSRA FOR AREAS FOR THE STL METRO AREA AND LOCATIONS TO
THE N AND E. HAVE INTRODUCED PROB30 GROUPS FOR KUIN/KSTL/KSUS.
LOOK FOR STRONG W SFC WNDS WITH HI GUSTS TO DEVELOP ON THURSDAY...
ESPECIALLY IN THE AFTN.

SPECIFICS FOR KSTL...SHOULD SEE IMPROVEMENT TO VFR IMMINENTLY...
ESPECIALLY WITH THE ENDING OF THE RAIN AND DEWPOINTS BEGIN TO DROP
OFF WITH BACKING WLY SFC WNDS. HANDLED THE EVENT TOMORROW WITH A
PROB30 GROUP FOR NOW...AND WITH THUNDER POTENTIAL AT A MINIMUM...
HAVE FORECASTED SHRA FOR NOW. SOME BUILD ON CONVECTIVE CLOUDS MAY
ALLOW CB CLOUDS TO DEVELOP SO HAVE INCLUDED THOSE FOR NOW. GUSTS
SHOULD EXCEED 30KTS ON THURSDAY AFTERNOON...AND MAY REACH CLOSE TO
40KTS AT BRIEF INSTANCES WITH THE DEEP MIXED LAYER EXPECTED.

TES

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 27, 3:34 PM CDT, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
334 PM CDT WED APR 27 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-281200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
334 PM CDT WED APR 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS ACROSS SOUTHEAST MISSOURI AND
SOUTHWEST ILLINOIS THIS EVENING. A FEW STORMS MAY BE STRONG WITH
SMALL HAIL AND STRONG WIND GUSTS ALONG WITH HEAVY RAINFALL.

RIVERS...CREEKS...AND STREAMS WILL CONTINUE TO RISE IN SOUTHEAST
MISSOURI AND SOUTHWEST ILLINOIS DUE TO RUNOFF FROM HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS ON SATURDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY ALL FLOODING REPORTS ALONG WITH ANY
OBSERVED RAINFALLS OF GREATER THAN ONE INCH TO THE NATIONAL
WEATHER SERVICE IN ST. LOUIS.

GKS

In the hours before

Special weather statement, Apr 27, 3:20 PM CDT, 5 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
320 PM CDT WED APR 27 2011

ILZ079-MOZ085-272045-
MADISON MO-RANDOLPH IL-
320 PM CDT WED APR 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR MADISON AND SOUTHEASTERN RANDOLPH
COUNTIES UNTIL 345 PM CDT...

AT 318 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MARQUAND...OR 12 MILES SOUTH OF
FREDERICKTOWN...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  FREDERICKTOWN...
  CHESTER...
  MARQUAND...
  JUNCTION CITY...
  BREMEN...
  STEELEVILLE...
  PERCY...
  CATHERINE PLACE...
  MINE LA MOTTE...
  ROCKWOOD...
  WELGE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TILLY
Local storm report, Apr 27, 5:02 PM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
502 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FLOOD            IRONDALE                37.83N  90.67W
04/27/2011                   WASHINGTON         MO   LAW ENFORCEMENT

            ONE LANE OF HIGHWAY M IS CLOSED DYE TO WATER ON THE
            ROADWAY...MANY OTHER LOW WATER CROSSINGS THROUGHOUT
            COUNTY ARE IMPASSIBLE.

&&

TES
Local storm report, Apr 27, 7:48 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
748 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 PM     HEAVY RAIN       2 SSE CHESTER           37.89N  89.81W
04/27/2011  M1.72 INCH       RANDOLPH           IL   COCORAHS

            11.61 INCHES SINCE LAST FRIDAY

&&

TES

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 9:12 PM CDTRiver Flood WarningLSXFranklin12 hr
Apr 28, 11:00 AM CDTAreal Flood WarningLSXCrawford, Franklin, Iron, Jefferson, Madison, Reynolds and 3 more24 hr

Nearby

River Flood Warnings in Missouri, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.